# SDR USAA951236

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 1795346
- Condition: Corroded
- Location: Bs 1060
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED AT STA 1060 BETWEEN LONGERON 29R AND LONGERON 30R SKIN CLIP.  CORROSION TASK NR C57-53300.  SPLICED IN SECTION OF SKIN CLIP PER SRM 53-03, FIGURE 3.  (X)
